# SDR MASA200700691

- Difficulty date: October 13, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N47202
- Make and model: Cndair CL6002B19
- Aircraft serial: 7202
- Aircraft time: 22,884 hours, 18,754 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Button
- Condition: Sticking
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7364- ORD-GSP - CAPTAIN'S O2 MASK PRESS TO TEST BUTTON WAS STICKING.  MX CLEANED THE O2 MASK AND BUTTON.
